# SDR DALA2015051703307

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB STRINGER 38R IN AFT CARGO BAY BETWEEN FRAMES 56 - 57.  REPLACED THE WEB IAW PRI 535318-14 REV. 0, 1 AND ER/A 535318-14, REV ORIGINAL.
